Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » Pregnancy Risk

 - UBBFriend: Email this page to someone!    
Author Topic: Pregnancy Risk
watermeloncraze
Neophyte
Member # 107494

Icon 4 posted      Profile for watermeloncraze     Send New Private Message       Edit/Delete Post 
So here's my story a couple of months ago when my family was moving I lost my pill pack on the second week on a Thursday, so I bought another pack and started on that date. I had protected intercourse on May 18th, with a condom both times however I'm a bit nervous because they were left in the car however, I checked the second condom and saw no holes or damage. I don't believe either condom broke but I am on birth control. However, I thought I had missed a pill earlier in my pack on May 10th, when I switched to a new one and later on saw that the Friday of the second week was punched out and not the Thursday however I counted back the days and checked another post and saw that I had taken my pill and had probably just punched out the wrong day the day before. However for safety I took Plan B 43 hours later on May 20th. About 4 days before I was supposed to bleed because of the placebo pills and I did bleed but I'm still a bit nervous. My partner did not cum but I know that doesn't matter. The following week I found out about the pill issue and I freaked out (even though I calculated later that I had taken my pill) and after fingering I took Plan B again on May 29th, 63 hours later (I know bad amounts of hormones) and felt pretty bad back pain and nauesa. I didn't bleed after this Plan B which makes me a bit nervous. So, 14 days after intercourse I took a pregnancy test and came up negative and came up negative again when I tried 3 days later. Am I overly paranoid? I've talked to friends and adults that I trust about my situation and most say I will be fine and that I will not be pregnant. But I wonder if I do not bleed at the end of this pack should I be worried or is it most likely the plan B. Thanks for your help [Smile]
Posts: 27 | From: New York | Registered: May 2013  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post 
IHi watermeloncraze,

Did you take the most recent ppregnancy test more than 14 days after the last time you engaged in intercourse? If so, you can trust that you got an accurate result from it.

When condoms break, they split or tear noticeably, so that is something that you or your partner would have noticed.

So, considering that condoms were used effectively, and that you have mostly taken your pill consistently, pregnancy is unlikely here.

It's most likely that the lack of bleeding is from the excessive amount of hormones you've ingested (two doses of Plan B plus daily birth control is a lot!) and the nausea may also be from the Plan B. That's one of the side effects some people experience.

Have you had this kind of worry about the effectiveness of your contraception before?

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
watermeloncraze
Neophyte
Member # 107494

Icon 1 posted      Profile for watermeloncraze     Send New Private Message       Edit/Delete Post 
No I haven't usually been this worried its mostly because my pill pack is all messed up, but I got an app that tracks my pill pack so despite the fact that it is messed up I'll know where I am in my pack. And yes the most recent test was 17 days after and my best friend said the same thing that if the condoms broke or tore we would have noticed. But I have been having headaches but that might be from allergies or from my pill in general. I like to have a back up I'm just that type of person.
Posts: 27 | From: New York | Registered: May 2013  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post 
There are lots of reasons to have headaches, and headaches are also a possible side effect of Plan B.

Most of the symptoms that people attribute to pregnancy are also symptoms of many other things--and when there is no likelihood of pregnancy it's just not sensible to attribute bodily changes to that. You might find this article helpful in allaying your fears:

Chicken Soup for the Pregnancy Symptom Freakout's Soul

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen